# SDR CA190506006

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926WJ24PN
- Condition: Damaged
- Location: Tail Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL NAV INOP. AFTER REPLACEMENT OF LIGHT CONNECTOR AT BULLET FAIRING PROBLEM STILL PERSISTENT. CONNECTOR P707 IN TAIL AREA WAS FOUND WITH WATER INSIDE AND PART OF THE WIRING WERE FOUND BURNT. WIRING IS BURNT AND CONNECTOR REQUIRES REPLACEMENT. (TC# 20190506006)
